OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 56, Iss. 5 — May. 1, 1966
  • pp: 592–595

Reciprocity Theorems in Various Theories of Diffraction

A. KUJAWSKI  »View Author Affiliations


JOSA, Vol. 56, Issue 5, pp. 592-595 (1966)
http://dx.doi.org/10.1364/JOSA.56.000592


View Full Text Article

Acrobat PDF (310 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

The Rayleigh-Sommerfeld solutions and the Luneburg-Severin-Vasseur and Severin-Vasseur solutions of diffraction problems are shown to satisfy certain reciprocity theorems in the case of a spherical incident wave. These new reciprocity theorems have very simple relations to those known in Kirchhoff’s theory of diffraction.

Citation
A. KUJAWSKI, "Reciprocity Theorems in Various Theories of Diffraction," J. Opt. Soc. Am. 56, 592-595 (1966)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-56-5-592

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited